# SDR HEEA111183

- Difficulty date: September 14, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 19,674 hours
- Engine: Allsn 250C30S
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 0177555240
- Condition: Overspeed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OVERSPEED WARNING LIGHT STARTED FLASHING IN FLIGHT.  MAINTENANCE REPLACED TACHOMETER UNIT.
